# SDR CALA2025030502602

- Difficulty date: March 2, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N12004
- Make and model: Boeing 787-10
- Aircraft serial: 60139
- Aircraft time: 25,280 hours, 3,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PAX SEAT 52F EMER LT(ROUND TYPE) FOUND NOT ILLUMINATE.   RAISED FROM WORK CA RD 10-3350-1-7501. REPLACED PAX SEAT 52F EM ER LT & TERMINAL OF WIRE AND INSTALLATION TEST FOUND NORMAL, AS PER AMM 33-51-06-00A-520A/720A-A REV 193 & SWPM 20-30-15 REV.88.
